应用概率统计
          Home |   About Journal | Editorial | Instruction | Subscription | Contact Us | Chinese
应用概率统计
 

Office Online

 
 

Journal Online

 
 
Other articles related with "O211.4":
111 FU Zongkui; FEI Dandan; ZHANG Cong; SUN Limin
  Complete Convergence for NSD Random Variable Sequences
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2022 Vol.38 (1): 111-122 [Abstract] (32) [HTML 1 KB] [PDF 593 KB] (193)
569 JING Haojie; PENG Jiangyan; JIANG Zhiquan
  Tail Asymptotic of Discrete-Time Risk Model with Compound Dependence and Numerical Simulation
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (6): 569-584 [Abstract] (40) [HTML 1 KB] [PDF 882 KB] (225)
507 XU Mingzhou; CHENG Kun
  Precise Rates in the Generalized Law of the Iterated Logarithm in Multidimensional Euclidean Space
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 507-514 [Abstract] (34) [HTML 1 KB] [PDF 511 KB] (160)
515 LI Yuqiang; YAO Qiang
  Deviations for Weak Record Numbers in Simple Random Walks
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (5): 515-522 [Abstract] (42) [HTML 1 KB] [PDF 480 KB] (164)
37 SHI Wanlin
  Moderate Deviation for the Rightmost Position in a Branching Brownian Motion
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2021 Vol.37 (1): 37-46 [Abstract] (104) [HTML 1 KB] [PDF 572 KB] (1132)
569 BAI Mingyan; PENG Jiangyan; JING Haojie
  Asymptotic Estimates of Finite-Time Ruin Probabilities with Dependent Risks and CMC Simulations
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (6): 569-585 [Abstract] (108) [HTML 1 KB] [PDF 576 KB] (530)
381 GUO Mingle; SHAN Siwei
  Equivalent Conditions of Complete qth Moment Convergence for Weighted Sums of Sequences of Negatively Orthant Dependent Random Variables
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (4): 381-392 [Abstract] (109) [HTML 1 KB] [PDF 465 KB] (277)
238 HU Zechun; LIU Ninghua; MA Ting
  Convergence Rates in the Law of Large Numbers under Sublinear Expectations
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2020 Vol.36 (3): 238-248 [Abstract] (121) [HTML 1 KB] [PDF 473 KB] (758)
425 FU Rui;FEI Dandan;FU Zongkui;WANG Gaixia
  \rho-mixing sequence| partial sums| precise asymptotic
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (4): 425-432 [Abstract] (139) [HTML 1 KB] [PDF 591 KB] (295)
141 XU Mingzhou; DING Yunzheng; ZHOU Yongzheng
  Moderate Deviations in L_1(\mathbb{R}^d) for a Test of Symmetry Based on Kernel Density Estimator
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (2): 141-152 [Abstract] (150) [HTML 1 KB] [PDF 486 KB] (458)
39 ZHANG Ting; LI Feng; YANG Yang; LIN Jinguan
  Asymptotics for Tail Probabilities of the Sum and Its Maximum of Extended Negatively Dependent and Heavy-Tailed Random Variables
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 39-50 [Abstract] (185) [HTML 1 KB] [PDF 670 KB] (331)
63 CHEN Xiaoyan; XU Xiaoming
  The Properties and Strong Law of Large Numbers for Weakly Negatively Dependent Random Variables under Sublinear Expectations
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2019 Vol.35 (1): 63-72 [Abstract] (154) [HTML 1 KB] [PDF 599 KB] (386)
577 HU Zechun; ZHOU Qianqian
  A Note on Uniform Integrability of Random Variables in a Probability Space and Sublinear Expectation Space
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2018 Vol.34 (6): 577-586 [Abstract] (131) [HTML 1 KB] [PDF 447 KB] (391)
467 ZHANG LiJun;GUO MingLe
  Equivalent Conditions of Complete Convergence for Weighted Sums for Arrays of Row-Wise Negatively
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (5): 467-474 [Abstract] (148) [HTML 1 KB] [PDF 555 KB] (422)
408 ZHANG Yan; YANG WeiGuo
  The Strong Law of Large Numbers and the#br# Shannon-McMillan Theorem for Nonhomogeneous#br# Bifurcating Markov Chains Indexed by a Binary Tree
    CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST   2017 Vol.33 (4): 408-416 [Abstract] (182) [HTML 1 KB] [PDF 583 KB] (520)
First page | Prev page | Next page | Last pagePage 1 of 1, 15 records
  Copyright © 2006 Editorial By��CHINESE JOURNAL OF APPLIED PROBABILITY AND STATISTICS��
Support by Beijing Magtech Co.ltd  support@magtech.com.cn